Convergence des martingales pluri-sous-harmoniques vectorielles à deux indices
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 1 (1992) no. 1, p. 25-38
@article{AFST_1992_6_1_1_25_0,
     author = {Daher, Mohamed},
     title = {Convergence des martingales pluri-sous-harmoniques vectorielles \`a deux indices},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 1},
     number = {1},
     year = {1992},
     pages = {25-38},
     zbl = {0792.46009},
     mrnumber = {1191726},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1992_6_1_1_25_0}
}
Daher, Mohamed. Convergence des martingales pluri-sous-harmoniques vectorielles à deux indices. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 1 (1992) no. 1, pp. 25-38. http://www.numdam.org/item/AFST_1992_6_1_1_25_0/

[1] Bu (S.) .- Deux remarques sur la propriété de Radon-Nikodym analytique, Ann. Fac. Sci. Toulouse V, Série Math., XI, n° 2 (1990) pp. 79-89. | Numdam | MR 1191712 | Zbl 0731.46006

[2] Bu (S.) et Schachermayer (W.) .- Approximation of Jensen measures by image measures under holomorphic functions and applications (à paraître) (1988). | Zbl 0758.46014

[3] Bukhvalov (A.V.) et Danilevich (A.A.) .- Boundary properties of analytic and harmonic functions with values in Banach spaces, Math. Notes, 31 (1982) pp. 203-214. English Translations : Math. Notes, 31 (1982) pp. 104-110. | MR 649004 | Zbl 0496.30029

[4] Davis (W.), Garling (D.) et Tomczak-Jaegermann (N.) .- The complex convexity of quasi-normed linear spaces, J. Funct. Analysis, 55, n° 1 (janv. 1984). | MR 733036 | Zbl 0552.46012

[5] Diestel (J.) et Uhl (J.J.) .- Vector measures, Math. Surveys, 15 A.M.S. (1977). | MR 453964 | Zbl 0369.46039

[6] Dowling (P.M.) .- Representable operators and the analytic Radon-Nikodym property in Banach spaces, Proc. Royal Irish Acad., 85A (1985). | MR 845538 | Zbl 0607.46016

[7] Dowling (P.M.) .- The analytic Radon-Nikodym property in Lebesgue Bochner functions spaces, Proc. Amer. Math. Soc., 99, n° 1 (1987) pp. 119-122 | MR 866440 | Zbl 0636.46031

[8] Durett (R.) .- Brownian motion and martingale in analysis, Wadsworth (1984). | Zbl 0554.60075

[9] Edgar (G.A.) .- Analytic martingale convergence, J. Funct. Analysis, 69, n° 2 (1986). | MR 865224 | Zbl 0605.60050

[10] Etter (D.Q.) .- Vector-valued Analytic Functions, T.A.M.S. 119 (1965). | MR 188750 | Zbl 0135.16205

[11] Garling (D.J.H.) .- On martingales with values in complex Banach spaces, Math. Proc. Cambridge Phil. Soc., 104, n° 2 (1988) pp. 399-406. | MR 948923 | Zbl 0685.46028

[12] Ghoussoub (N.) et Maurey (B.) .- Plurisubharmonicmartingales and barriers in complex quasi-Banach spaces, Ann. Ins. Fourier, 39 (1989) pp. 1007-1060. | Numdam | MR 1036341 | Zbl 0678.46013

[13] Hardy (G.H.) et Littlewood (J.E.) .- A maximal theorem with functiontheoretic applications, Acta Math., 54 (1930) pp. 81-116. | JFM 56.0264.02

[14] Rudin (W.) .- Fonction theory in polydics, Benjamin, New-York (1969). | Zbl 0177.34101